# SDR CA110928011

- Difficulty date: September 7, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cessna 500CESSNA
- Engine: Pwa JT15D1
- System (JASC): 3520 · Passenger Oxygen System
- Part: Line
- Part number: 99120577
- Condition: Damaged
- Location: O2 System
- Part time: 2,229 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  OPERATOR REPORTED PERSISTENT SERVICING REQUIREMENT OF THE OXYGEN SYSTEM.  INVESTIGATION FOUND A PINHOLE LEAK IN THE SOLDER JOINT AT THE BULKHEAD ATTACH END OF THE LINE ASSY-PRESSURE BULKHEAD TO OXYGEN GAGE. PN 9912057-7 (ALT S1721-20).
